# SDR SWAA012597

- Difficulty date: September 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 60,064 hours, 64,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65574639
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  C3 CHECK, FOUND R2 DOOR AFT FLOOR GIRT BAR BRACKET LOOSE.                                     TIGHTENED AFT GIRT BAR BRACKET PER MM.
